# SDR CA970203006

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: AN62074
- Condition: Leaking
- Location: Flaps
- Part time: 331 hours
- Component: Parker
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PREFLIGHT THE HYDRAULIC SYSTEM FOUND TO CYCLE DUE TO LOW PRESSURE. FLAP CHECK VALVE FOUND LEAKING.
